# SDR AALA20151231005

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 48,854 hours, 19,987 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL THREE LG DID NOT RETRACT AFTER TAKEOFF.  RESETTING THE MANUAL GEAR EXTENSION DOOR, IAW QRH, ALLOWED THE GEAR TO BE RAISED NORMALLY.  THE FLIGHT CONTINUED & LANDED WITHOUT FURTHER INCIDENT.  FOUND MANUAL EXTENSION SYS ACCESS DOOR SWITCH OUT OF ADJUSTMENT.  ADJUSTED DOOR SWITCH IAW AMM 32-34-00-820-802.  ACCOMPLISHED OPERATIONAL CHECK OF SWITCH IAW EA 257070.  THE ACFT WAS GNDED.
